VOL. 28 · NO. 4 | November 2014
Braz. J. Probab. Stat. 28 (4), (November 2014) Open Access
No abstract available
Christopher S. Withers, Saralees Nadarajah
Braz. J. Probab. Stat. 28 (4), 461-466, (November 2014) DOI: 10.1214/13-BJPS216 Open Access
KEYWORDS: Bessel function, Gamma function, hypergeometric function
Jorge L. Bazán, José S. Romeo, Josemar Rodrigues
Braz. J. Probab. Stat. 28 (4), 467-482, (November 2014) DOI: 10.1214/13-BJPS218 Open Access
KEYWORDS: Skew-probit links, binary regression, Bayesian estimation, power normal distribution, reciprocal power normal distribution
Edmilson Rodrigues Pinto, Antônio Ponce de Leon
Braz. J. Probab. Stat. 28 (4), 483-491, (November 2014) DOI: 10.1214/13-BJPS220 Open Access
KEYWORDS: General equivalence theorem, $D$ and $D_{S}$-optimal designs, Bayesian designs, joint modeling of mean and dispersion
Ismihan Bayramoglu, Goknur Giner
Braz. J. Probab. Stat. 28 (4), 492-514, (November 2014) DOI: 10.1214/13-BJPS221 Open Access
KEYWORDS: INID random variables, exceedances
M. Kelbert, Yu. Suhov, A. Yambartsev
Braz. J. Probab. Stat. 28 (4), 515-537, (November 2014) DOI: 10.1214/13-BJPS222 Open Access
KEYWORDS: Causal Lorentzian triangulations, size-biased critical Galton–Watson branching process, quantum bosonic system with continuous spins, compact Lie group action, the Feynman–Kac representation, FK-DLR equations, reduced density matrix, Invariance
Miklós Csörgő, Zhishui Hu
Braz. J. Probab. Stat. 28 (4), 538-560, (November 2014) DOI: 10.1214/13-BJPS223 Open Access
KEYWORDS: Change in the mean, domain of attraction of the normal law, Darling–Erdős theorems, Gumbel distribution, weighted metrics, Brownian bridge
Vineetha Warriyar K. V., Brajendra C. Sutradhar
Braz. J. Probab. Stat. 28 (4), 561-586, (November 2014) DOI: 10.1214/13-BJPS224 Open Access
KEYWORDS: Auto-correlated errors, improved efficiency, kernel based GQL estimation, nonparametric function, semi-parametric regression model
Phuc Ho Dang
Braz. J. Probab. Stat. 28 (4), 587-611, (November 2014) DOI: 10.1214/13-BJPS225 Open Access
KEYWORDS: Infinitely divisible measures, Lévy measures, operator (semi-) stable measures, (normal) domain of operator (semi-) attraction
Braz. J. Probab. Stat. 28 (4), (November 2014) Open Access
No abstract available
Back to Top